# SDR CALA2016082695686

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 59,223 hours, 12,336 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE SYS C LOW, LESS THAN 1200 PSI.  EMERGENCY DECLARED AFTER TOUCHDOWN.  REPLACED NOSE GEAR HYD LINE.
